The Dirichlet problem for degenerating nonlinear elliptic equations
Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 81-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1967_3_1_a7,
author = {M. I. Aliev},
title = {The {Dirichlet} problem for degenerating nonlinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {81--88},
year = {1967},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1967_3_1_a7/}
}
M. I. Aliev. The Dirichlet problem for degenerating nonlinear elliptic equations. Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 81-88. http://geodesic.mathdoc.fr/item/DE_1967_3_1_a7/